# SDR 9716656625

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Leaking
- Location: Nr 4 Hyd Syst
- Part time: 30,538 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 4 HYDRAULIC SYSTEM INDICATED A LOSS OF FLUID AND PRESSURE.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 ENGINE DRIVEN PUMP, OPERATIONAL CHECK GOOD.
